# SDR HEEA087120

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 11,342 hours
- System (JASC): 2330 · Entertainment System
- Part: Switch
- Condition: Broken
- Location: Pa Siren
- Component: Pa Siren
- Component part number: AA21400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN ON/OFF SWITCH. FOUND SWITCH S401 AND FUSE F101 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
